MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA; TRACHEOSTOMY

SMITHS MEDICAL ASD, INC. BIVONA; TRACHEOSTOMY
Model Number 9.0 MM
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code Airway Obstruction (1699)
Type of Reportable Event Serious Injury
Event or Problem Description
Information received a smiths medical tracheostomy|silicone: bivona tubes adult aire-cuff was leaking.The report indicated ongoing issues with cuff leaking with multiple factors and not exclusive to the fault of tub.The cuff was reported to be inspected and checked prior to insertion.Medical intervention of a tracheostomy change out was done.

Brand Name
BIVONA
Common Device Name
TRACHEOSTOMY
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
MDR Report Key11645629
Report Number3012307300-2021-03010
Device Sequence Number2987956
Product Code JOH
UDI-Device Identifier15021312006490
UDI-Public15021312006490
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K914088
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9.0 MM
Device Catalogue Number755190
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2021
Initial Report FDA Received Date04/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1